×

The geometry of algebraic groups. (English) Zbl 0327.14015


MSC:

14L99 Algebraic groups
22E50 Representations of Lie and linear algebraic groups over local fields
20G05 Representation theory for linear algebraic groups
14C20 Divisors, linear systems, invertible sheaves
14M15 Grassmannians, Schubert varieties, flag manifolds
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Borel, A, Linear algebraic groups, (1969), Benjamin New York · Zbl 0186.33201
[2] Borel, A; Weil, A, Représentation linéaires et espace homogènes Kählerians de groupes de Lie compacts, (), (Exposé par J.-P. Serre)
[3] Bott, R, Homogeneous vector bundles, Ann. of math., 66, 203-248, (1957) · Zbl 0094.35701
[4] Bourbaki, N, Groupes et algèbre de Lie, (1968), Hermann Paris, Chap. 4-6
[5] Chevalley, C, ()
[6] Chevalley, C, Anneaux de Chow et applications, (1958), Secrétariat mathématique Paris 5e
[7] Demazure, M, Une démonstration algébrique d’un théorème de Bott, Invent. math., 5, 349-356, (1968) · Zbl 0204.54102
[8] Demazure, M, Sur la formule des caractères de H. Weyl, Invent. math., 9, 249-252, (1970) · Zbl 0189.21403
[9] Demazure, M, Schemas en groupes reductifs, Bull. soc. math. France, 93, 369-413, (1965) · Zbl 0163.27402
[10] Demazure, M; Grothendieck, A, Schemas en groupes III, () · Zbl 0212.52808
[11] Demazure, M; Gabriel, P, Groupes algébrique, (1970), North-Holland Paris/Amsterdam
[12] Fossum, R; Iversen, B, On Picard groups of algebraic fibre spaces, J. pure appl. algebra, 3, (1973) · Zbl 0277.14005
[13] Grothendieck, A, Éléments de géométrie algébrique, Publ. math. I.H.é.S., No. 8, (1961) · Zbl 0203.23301
[14] Iversen, B, A fixed-point formula for action of tori on algebraic varieties, Invent. math., 16, 229-236, (1972) · Zbl 0246.14010
[15] Kambayashi, T, Projective representations of algebraic linear groups of transformations, Amer. math. J., 88, 199-205, (1966) · Zbl 0141.18303
[16] Kempf, G, Schubert methods with an application to algebraic curves, (1971), Stichting Mathematisch Centrum Amsterdam · Zbl 0223.14018
[17] Mumford, D, Geometric invariant theory, (1965), Springer New York · Zbl 0147.39304
[18] Mumford, D, Abelian varieties, (1970), Tata Institute Bombay, Oxford Univ. Press, London · Zbl 0198.25801
[19] Nielsen, H.A, Diagonalizably linearized coherent sheaves, Bull. soc. math. France, 102, 85-97, (1974) · Zbl 0293.14006
[20] Rosenlicht, M, Some basic theorems on algebraic groups, Amer. J. math., 78, 401-443, (1956) · Zbl 0073.37601
[21] Rosenlicht, M, Toroidal algebraic groups, (), 984-988 · Zbl 0107.14703
[22] Serre, J.-P, Groupe de Grothendieck des schémas en groupes réductifs déployés, Publ. math. I.H.é.S., No. 34, 37-52, (1968) · Zbl 0195.50802
[23] Steinberg, R, Lectures on Chevalley groups, (1967), Yale Univ, (Notes by J. Faulkner and R. Wilson)
[24] Tits, J, Tabellen zu den einfachen Lie-gruppen und ihren darstellungen, Springer lecture notes, 40, (1967) · Zbl 0166.29703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.